Academic Journals Database
Disseminating quality controlled scientific knowledge

Exponential type distributions and a generalized functional calculus for generators of $C_0$-groups

ADD TO MY LIST
 
Author(s): V. Ya. Lozynska

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 1;
Start page: 73;
Date: 2011;
Original page

ABSTRACT
The properties of a dual space to a space of entire functionsof expo-nen-tial type of many complex variables, that on thereal subspace belongs to $L_p(mathbb R^n)$ $(1le p
Why do you need a reservation system?      Affiliate Program